# SDR DXTA200500745

- Difficulty date: May 29, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N924QS
- Make and model: Cessna 750
- Aircraft serial: 7500124
- Aircraft time: 4,609 hours, 2,814 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

25 MINS INTO THE FLIGHT JUST LEVELING OFF AT FL 410, FELT AND HEARD THE LANDING GEAR UNLOCK AND RETRACT TWICE.  THE GEAR "UNLOCK" LIGHT REMAINED ILLUMINATED FOR 42 MINS UNTIL DESCENDING THRU FL310 WHEN FELT AND HEARD THE LANDING GEAR UNLOCK AND RETRACT ONCE AND THE LIGHT EXTINGUISHED.  TROUBLESHOT NOSE LANDING GEAR BUMP PROBLEM IAW CESSNA MODEL 750 MM 32-30-00. FOUND EMERGENCY GEAR EXTEND CABLE TO BE TIGHT WITH NO SLACK AT ALL. ADJUSTED UPLOCK RELEASE CABLE IAW CMM MODE 750 32-30-06.
